Alert archive / Kansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 5, NWS Wichita, KS

March 2, 2008Harper County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Mar 2, 2008, 4:16 PM CST for Harper County, Kansas. It was in force for 44 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 2, 2008, 4:16 PM CST (22:16 UTC)
Expired
Mar 2, 2008, 5:00 PM CST
In force
44 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon

County Harper County, KS

The radar

The Vance AFB radar (KVNX), 50 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 2, 4:40 PM CSTTSTM WND GST 6010 Ssw Anthony, KS
Mar 2, 4:49 PM CSTTSTM WND GST 702 S Anthony, KS
Mar 2, 4:49 PM CSTHAIL 0.752 S Anthony, KS
Mar 2, 5:04 PM CSTTSTM WND DMG1 N Freeport, KSLARGE TREE LIMBS DOWNED. WINDS ESTIMATED TO 70 MPH. ALSO HAD PEA SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 2, 1:57 PM CSTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.3 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2008-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2008-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-504 J/kg
Mixed-layer LCL
2061 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 022217
SVRICT
KSC077-022300-
/O.NEW.KICT.SV.W.0005.080302T2216Z-080302T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
416 PM CST SUN MAR 2 2008

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HARPER COUNTY IN SOUTH CENTRAL KANSAS.

* UNTIL 500 PM CST.

* AT 413 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER
  SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS
  LOCATED 10 MILES WEST OF CORWIN...OR 14 MILES SOUTHEAST OF MEDICINE
  LODGE...AND MOVING EAST AT 40 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  ANTHONY...ATTICA...BLUFF CITY...CORWIN...DANVILLE...FREEPORT...
  HARPER...RUNNYMEDE...CRYSTAL SPRINGS.

SAFETY INFORMATION FOR THIS WARNING FOLLOWS:

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.


REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CST SUNDAY
EVENING FOR SOUTH CENTRAL KANSAS.

LAT...LON 3700 9835 3738 9835 3738 9781 3738 9780
      3700 9780
TIME...MOT...LOC 2216Z 255DEG 40KT 3711 9844

$$

LAWSON
2 follow-up statements
000 
WWUS53 KICT 022229
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
429 PM CST SUN MAR 2 2008

KSC077-022300-
/O.CON.KICT.SV.W.0005.000000T0000Z-080302T2300Z/
HARPER KS-
429 PM CST SUN MAR 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HARPER COUNTY
UNTIL 500 PM CST...

AT 427 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE
HAIL...AND DAMAGING WINDS OF 60 TO 75 MPH.  THIS STORM WAS LOCATED
NEAR CORWIN...OR 14 MILES WEST OF ANTHONY...MOVING EAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  NEAR ANTHONY BY 445 PM CST.
  6 MILES NORTH OF BLUFF CITY BY 455 PM CST.

THE TOWNS OF CORWIN AND FREEPORT ARE ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.

THIS IS A DANGEROUS STORM. FOR YOUR PROTECTION MOVE TO AN INTERIOR 
ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CST SUNDAY
EVENING FOR SOUTH CENTRAL KANSAS.

LAT...LON 3700 9835 3738 9835 3738 9781 3738 9780
      3700 9780
TIME...MOT...LOC 2229Z 256DEG 41KT 3709 9823

$$

DARMOFAL
000 
WWUS53 KICT 022247
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
447 PM CST SUN MAR 2 2008

KSC077-022300-
/O.CON.KICT.SV.W.0005.000000T0000Z-080302T2300Z/
HARPER KS-
447 PM CST SUN MAR 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HARPER COUNTY
UNTIL 500 PM CST...

AT 445 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE
HAIL...AND DAMAGING WINDS OF 60 TO 75 MPH.  THIS STORM WAS LOCATED
NEAR ANTHONY...MOVING NORTHEAST AT 50 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF HARPER
COUNTY...INCLUDING THE TOWNS OF ANTHONY AND FREEPORT.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES...WITH
LITTLE OR NO ADVANCE WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CST SUNDAY
EVENING FOR SOUTH CENTRAL KANSAS.

LAT...LON 3700 9835 3738 9835 3738 9781 3738 9780
      3700 9780
TIME...MOT...LOC 2247Z 246DEG 44KT 3714 9799

$$

DARMOFAL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 2:56 PM CST, 1 hour 20 minutes earlier.

Area forecast discussion, Mar 2, 2:56 PM CST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
256 PM CST SUN MAR 2 2008

.DISCUSSION...
MAIN FORECAST CONCERNS ARE AGAIN RELATED TO THIS WEEKENDS STORM
SYSTEM...SEVERE WEATHER CHANCES...WINDS AND ACCUMULATING SNOWFALL
CHANCES.

TONIGHT:
THUNDERSTORMS BEGAN THIS MORNING IN SOUTHWESTERN KANSAS AND
NORTHWEST OKLAHOMA AND MOVED INTO THE FORECAST AREA BY EARLY
AFTERNOON. THE SURFACE COLD FRONT HAS MADE IT THROUGH HUTCHINSON AND
SALINA BY 19Z AND SHOULD BE NEAR (IF NOT THROUGH) CHANUTE AT 00Z.
MODELS HAVE BEGUN TO BACK OFF SOME ON QPF AMOUNTS...BUT SIGNIFICANT
RAINFALL (ONE TO TWO INCHES) STILL LOOKS REASONABLE ESPECIALLY
ACROSS SOUTHEAST KANSAS WHERE THE FLOOD WATCH IS IN EFFECT. SEVERE
THUNDERSTORMS (MAINLY LARGE HAIL AND STRONG WINDS) WILL BE POSSIBLE
GENERALLY ALONG THE COLD FRONT...ALTHOUGH JUST BEHIND THE FRONT
THERE COULD BE SOME LARGE HAIL AS WELL.

WINDS HAVE BEEN GUSTY BOTH AHEAD OF AND BEHIND THE FRONT...AND WITH
THE VERY TIGHT PRESSURE GRADIENT CONTINUING THIS EVENING AND WINDS
ALOFT BEING 50 TO 60 KNOTS...THE CURRENT WIND ADVISORY IN CENTRAL
KANSAS WILL CONTINUE AS IS. FURTHER SOUTH...WINDS SHOULD WEAKEN TO
BELOW ADVISORY CRITERIA THIS EVENING.

AS TEMPERATURES FALL BEHIND THE FRONT...THE RAIN WILL CHANGE OVER TO
SNOW IN CENTRAL KANSAS THIS EVENING AND THEN SOUTH CENTRAL KANSAS
OVERNIGHT. CENTRAL KANSAS COULD SEE 1 TO 2 INCHES OF SNOW WITH
BLOWING AND DRIFTING...AND SOME LOCALLY HIGHER AMOUNTS. THERE IS
SOME CONCERN THAT THE FASTER FRONTAL MOVEMENT WILL CAUSE LOWER
SNOWFALL TOTALS...AND THAT IS A POSSIBILITY. HOWEVER WOULD RATHER
LEAVE HEADLINES AS THEY ARE AND MAKE CHANGES WHEN NECESSARY. EVEN
IF TOTAL ACCUMULATIONS ARE LESS THAN 2 INCHES...THE STRONG WINDS
WILL CAUSE EVEN LIGHT AMOUNTS OF SNOW TO BLOW AROUND.

MONDAY-MONDAY NIGHT:
THE SNOW SHOULD END ACROSS CENTRAL KANSAS BY MONDAY MORNING...BUT
LIGHT SNOW COULD LINGER ACROSS SOUTHEAST KANSAS THROUGH THE DAY AND
EVEN INTO MONDAY NIGHT IN THE FAR SOUTHEAST COUNTIES. ANY SNOWFALL
ACCUMULATIONS IN SOUTHEAST KANSAS SHOULD BE LIGHT...GENERALLY LESS
THAN 1/2 INCH. AT THIS TIME IT STILL LOOKS LIKE THE HEAVY SNOWFALL
WILL REMAIN TO OUR SOUTHEAST.

STRONG SUBSIDENCE SHOULD ALLOW CLOUDS TO CLEAR ACROSS CENTRAL KANSAS
AND MUCH OF SOUTH CENTRAL KANSAS THROUGH THE DAY. THE LOCATIONS THAT
SEE SUNSHINE SHOULD WARM UP SOME...BUT ANY SNOW COVER WILL HOLD
TEMPERATURES DOWN.

TUESDAY-SATURDAY:
ANOTHER LOW WILL TRACK THROUGH THE MIDWEST ON WEDNESDAY...HOWEVER
THIS ONE WILL HAVE MUCH LESS MOISTURE TO WORK WITH. THERE WILL BE
CLOUDS...BUT PRECIPITATION CHANCES ARE STILL PRETTY LOW ACROSS
CENTRAL AND SOUTHEAST KANSAS. WHILE THE GENERAL PATTERN HAS BEEN
CONSISTENT IN THE GFS FOR WEDNESDAY...THE 12Z GFS IS TRENDING TOWARD
MORE MOISTURE AND IS NOW SHOWING SOME LIGHT PRECIPITATION WEDNESDAY
AFTERNOON. WE WILL LEAVE PRECIPITATION CHANCES OUT OF THE FORECAST
FOR NOW...BUT THIS WILL NEED TO BE MONITORED FURTHER.

TEMPERATURES WILL BE IN THE MID-40S FOR THE MIDDLE OF THE WEEK...BUT
COULD APPROACH 60 DEGREES NEXT WEEKEND.

SCHRECK

&&

.AVIATION...
FOR THE 18Z TAF SUITE...A STRONG COLD FRONT WILL CONTINUE TO DROP
SOUTH ACROSS THE AREA THIS AFTERNOON AND EVENING. SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND JUST
BEHIND THE FRONT...SOME OF WHICH COULD BE STRONG TO LOCALLY
SEVERE. MVFR CIGS WILL PREVAIL ACROSS MOST OF THE AREA BY LATE
AFTERNOON AND THIS EVENING. THE PRECIP IS EXPECTED TO CHANGE TO
SNOW AS COLDER AIR MOVES IN BEHIND THE FRONT BY LATE EVENING AND
OVERNIGHT...WITH OCCASIONAL IFR CIGS POSSIBLE. STRONG NORTH WINDS
WILL ALSO DEVELOP BEHIND THE COLD FRONT THIS EVENING AND
OVERNIGHT. CONDITIONS IMPROVING TO VFR EXPECTED BY END OF VAILD
PERIOD.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    31  36  22  48 / 100  20   0   0
HUTCHINSON      30  38  21  49 / 100  10   0   0
NEWTON          31  36  21  47 / 100  20   0   0
ELDORADO        32  35  22  46 / 100  30  10   0
WINFIELD-KWLD   32  36  23  47 / 100  30  10   0
RUSSELL         25  40  18  52 / 100  10   0   0
GREAT BEND      26  40  18  53 / 100  10   0   0
SALINA          28  38  18  48 / 100  10   0   0
MCPHERSON       29  37  20  48 / 100  10   0   0
COFFEYVILLE     34  34  23  45 / 100  80  40   0
CHANUTE         33  34  22  44 / 100  80  30   0
IOLA            33  34  22  43 / 100  70  30   0
PARSONS-KPPF    34  34  22  44 / 100  80  30   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR KSZ052-053-069>072-
093>096-098>100.

WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR KSZ052-053-
068>072-083-092>096-098>100.

WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 6 AM CST MONDAY
FOR KSZ052-053-068-069-082-083-091-092.

WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO 6 AM CST
MONDAY FOR KSZ032-033-047>051-067.

WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR KSZ032-033-047>050.

&&
Hazardous weather outlook, Mar 2, 3:21 PM CST, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
321 PM CST SUN MAR 2 2008

KSZ032-033-047>053-067>072-082-083-091>096-098>100-032130-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
321 PM CST SUN MAR 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO AFFECT THE REGION
THROUGH THE EVENING HOURS. LARGE HAIL...STRONG WINDS UP TO 60
MPH...AND HEAVY RAINFALL WILL ALL BE POSSIBLE FROM THIS ACTIVITY
AS IT SPREADS SOUTHWARD INTO SOUTHERN KANSAS.

IN ADDITION...THE HEAVY RAINFALL COULD CAUSE SOME FLOODING PROBLEMS
OVER SOUTHERN KANSAS...PLEASE REFER TO LATEST FLOOD WATCH FOR
ADDITIONAL DETAILS.

VERY STRONG WINDS WILL ALSO AFFECT MUCH OF THE REGION FOR TODAY
AND TONIGHT...PLEASE REFER TO LATEST WIND ADVISORY FOR MORE
DETAILED INFORMATION.

COLD AIR WILL FILTER SOUTHWARD ACROSS CENTRAL AND SOUTH CENTRAL
KANSAS TONIGHT...CHANGING THE RAIN OVER TO SNOW LATE THIS EVENING
IN CENTRAL KANSAS...WITH RAIN CHANGING OVER TO SNOW AFTER MIDNIGHT
FOR SOUTH CENTRAL KANSAS. PLEASE SEE LATEST WINTER WEATHER
ADVISORY FOR DETAILS ON SNOW AMOUNTS AND LOCATIONS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

INTERMITTENT LIGHT SNOW WILL AFFECT SOUTHEAST KANSAS ON MONDAY
MORNING AND COULD INCREASE BY MONDAY NIGHT...AS A STORM SYSTEM
MIGRATES NORTHEAST FROM WEST TEXAS INTO OKLAHOMA. PLEASE STAY
TUNED FOR ADDITIONAL UPDATES OR CHANGES ON THE TRACK OF THIS
WINTER STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND
EARLY EVENING...SOUTH OF A HUTCHINSON TO MARION LINE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

SCHRECK

In the hours before

Special weather statement, Mar 2, 12:49 PM CST, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1249 PM CST SUN MAR 2 2008

KSZ067-082-021915-
KINGMAN-RENO-
1249 PM CST SUN MAR 2 2008

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR KINGMAN AND RENO COUNTIES...

AT 1243 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS SCATTERED ALONG A LINE EXTENDING FROM
ABBYVILLE TO NASHVILLE...AND MOVING NORTHEAST AT 35 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS.

DARMOFAL
Special weather statement, Mar 2, 1:15 PM CST, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
115 PM CST SUN MAR 2 2008

KSZ051-067-021945-
MCPHERSON-RENO-
115 PM CST SUN MAR 2 2008

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR SOUTHWEST MCPHERSON AND RENO COUNTIES...

AT 113 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR HUTCHINSON...AND MOVING NORTHEAST AT 40
MPH.

WINDS TO 50 MPH HAVE BEEN REPORTED WITH THIS STORM.

DIME SIZE HAIL IS ALSO POSSIBLE WITH THIS STORM.

DARMOFAL
Special weather statement, Mar 2, 3:29 PM CST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
329 PM CST SUN MAR 2 2008

KSZ052-053-022200-
CHASE-MARION-
329 PM CST SUN MAR 2 2008

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR CHASE AND MARION COUNTIES...

AT 326 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR MARION...AND MOVING NORTHEAST AT 40 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

LAWSON

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 3:16 AM CSTFlood WatchICTAllen, Butler, Chase, Chautauqua, Cowley, Elk and 7 more20 hr
Mar 2, 3:29 AM CSTWind AdvisoryICTAllen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more35 hr
Mar 2, 3:46 AM CSTWinter Weather AdvisoryICTBarton, Butler, Chase, Ellsworth, Harper, Harvey and 10 more20 hr
Mar 2, 4:56 PM CSTSevere Thunderstorm WarningICTHarper, Sumner49 min
Mar 2, 5:36 PM CSTSevere Thunderstorm WarningICTButler, Cowley, Sedgwick, Sumner39 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.